Open Access Library Journal

Volume 7, Issue 2 (February 2020)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.47  Citations  

Quasiquadrature Solution of the Linear Integral Equations of the Second Kind in the Class of Integrable Functions

HTML  XML Download Download as PDF (Size: 215KB)  PP. 1-6  
DOI: 10.4236/oalib.1106069    179 Downloads   296 Views  

ABSTRACT

The analog of the quadrature solution of the equation of the second kind is considered. Fundamental difference from classical quadrature formulas is as follows. On segments of the chosen grid not values of functions, but their integral average values are used. Equations of Fredholm and Volterra are considered. The graphical representation of the solution is discussed. Computing examples show expediency of such approach in appropriate cases.

Share and Cite:

Dobrovolsky, I. (2020) Quasiquadrature Solution of the Linear Integral Equations of the Second Kind in the Class of Integrable Functions. Open Access Library Journal, 7, 1-6. doi: 10.4236/oalib.1106069.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.